Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on $p$-adic Nevanlinna theory

Author: Min Ru
Journal: Proc. Amer. Math. Soc. 129 (2001), 1263-1269
MSC (2000): Primary 11S80, 30D35, 32H30
Published electronically: October 19, 2000
MathSciNet review: 1712881
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


In this paper, we show that the First Main Theorem in $p$-adic Nevanlinna theory implies the Second Main Theorem without the ramification term.

References [Enhancements On Off] (What's this?)

  • [Bo] Boutabaa, A.: Theorie de Navanlinna $p$-Adique. Manuscripta Math. 67, 251-269 (1990). MR 91m:30039
  • [Ca] Cartan, H.: Sur les zeros des combinaisions linearires de $p$ fonctions holomorpes donnees. Mathematica(cluj) 7, 80-103 (1933).
  • [Ch1] Cherry, W.: Hyperbolic $p$-adic analytic spaces. Ph.D. Thesis, Yale University, 1993.
  • [Ch2] Cherry, W.: Non-Archimedean analytic curves in Abelian varieties. Math. Ann., 300, 393-404, (1994). MR 96i:14021
  • [Ch3] Cherry, W.: A survey of Nevanlinna theory over Non-Archimedean fields. Bull. Hong Kong Math. Soc. 1(2), 235-249, (1994). MR 99a:32047
  • [CY] Cherry, W. and Ye, Z.: Non-Archimedean Nevanlinna theory in several variables and non-Archimedean Nevanlinna inverse problem. Trans. Amer. Math. Soc. 349, 5047-5071, (1997). MR 98c:11072
  • [Co1] Corrales-Rodrigáñez, C.: Nevanlinna Theory in the $p$-Adic Plane, Annales Polonici Mathematici LVII, 135-147, (1992). MR 93h:30067
  • [ES] Eremenko, A.E. and Sodin, M.L.: The value distribution of meromorphic functions and meromorphic curves from the point of view of potential theory. St. Petersburg Math. J. 3(1), 109-136, (1992). MR 93a:32003
  • [HY1] Hu, P.C. and Yang, C.C.: Value distribution theory of $p$-adic meromorphic functions. J. Contemp. Math. Anal., to appear.
  • [HY2] Hu, P.C. and Yang, C.C.: The Cartan conjecture for $p$-adic meromorphic functions. J. Contemp. Math. Anal., to appear.
  • [Kh] Khoái, H. H.: On $p$-adic meromorphic functions. Duke Math. J. 50, 695-711, 1983. MR 85d:11092
  • [KQ] Khoái, H. H. and Quang, M.V.: On $p$-adic Nevanlinna theory. Lecture Notes in Math. 1351, 146-158, 1988. MR 90e:11153
  • [KT] Khoái, H. H. and Tu, M.V.: p-adic Nevanlinna-Cartan theorem. Internat. J. Math. 6, 719-731, 1995. MR 96k:32053
  • [Ne] Nevanlinna, R.: Le Theorème de Picard-Borel et la Théorie des Fonctions Méromorphes. Gauthiers-Villas, Paris (1929), reprint Chelsea-Publ. Co., New York (1974). MR 54:5468
  • [RS] Ru, Min and Stoll, W.: The second main theorem for moving targets. The Journal of Geometric Analysis 1, No. 2, 99-138 (1991). MR 92j:32098
  • [V] Vojta, P.: Diophantine approximations and value distribution theory, Springer Verlag, New York, 1987. MR 91k:11049
  • [W] Van Der Waerden, B.L.: Algebra. Vol 2, 7-th ed., Springer Verlag, New York, 1991. MR 91h:00009b

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11S80, 30D35, 32H30

Retrieve articles in all journals with MSC (2000): 11S80, 30D35, 32H30

Additional Information

Min Ru
Affiliation: Department of Mathematics, University of Houston, Houston, Texas 77204

Received by editor(s): July 20, 1999
Published electronically: October 19, 2000
Additional Notes: The author is supported in part by NSF grant DMS-9800361 and by NSA grant MDA904-99-1-0034. The United States Government is authorized to reproduce and distribute reprints notwithstanding any copyright notation hereon.
Communicated by: Steven R. Bell
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society